| Model Number |
MMT-751PNAS |
| Medical Device Problem Codes |
Failure to Cycle (1142); Display or Visual Feedback Problem (1184); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that insulin pump screen was scratched and hard to read.Customer¿s blood glucose was unknown at the time of incident.Customer stated that the insulin was squirting out while priming.Insulin pump rejected new batteries.The insulin pump will not be returned for analysis.